# SDR CA070511001

- Difficulty date: May 8, 2007
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 815 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 8010 · Engine Cranking
- Part: Switch
- Part number: C0531
- Condition: Defective
- Location: Clutch Actuator
- Part time: 487 hours
- Component: Clutch Actuator, Robsin, C0512
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

(CAN) ACFT SHUTDOWN AT LEASE SITE. PILOT ATTEMPTED TO START THE ACFT TO CARRY OUT DAY AND ACFT FAILED TO START. FURTHER INVESTIGATION CONDUCTED BY AN AME FOUND ENGAGING SWITCH HAD FAILED. THE ACTUATOR ASSY WAS VERY DUSTY AND DIRTY FROM BELT DEBRIS. THE ACFT WAS FERRIED BACK TO A MAINT BASE AND THERE CLUTCH ASSY WAS REPLACED AND ACFT RETURNED TO THE FLIGHT LINE. (TC NR 20070511001)
